# SDR 2015FA0000464

- Difficulty date: September 25, 2015
- Submitted: September 25, 2015
- Operation: General aviation
- Make and model: Cirrus SR20
- Aircraft time: 770 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spindle
- Part number: 19969001
- Condition: Cracked
- Location: Nlg
- Part time: 770 hours
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG SPINDLE CUP CRACKED.  2ND OCCURRENCE OF THIS CONDITION.
